# SDR CALA2021072601189

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 70,070 hours, 29,716 cycles
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Part number: 14330004C1
- Part serial: 0176
- Condition: Leaking
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REF LP 6685795 DUE TO WATER SPILL FROM AFT AFT LAV SINK INITIAL CLEAN UP WAS ACCOMPLISHED REF ECRA 2011-01000 REV AB IN DEPTH CLEAN UP NEEDS TO BE ACCOMPLISHED IN AFT AFT LAV AND AFT GALLEY AREA. CARRIED ITEM REF ECRA 2011-01000 REV AB IN DEPTH CLEAN UP TO BE ACCOMPLISHED WITHIN 7 DAYS , AFT AFT LAV AND REAR GALLEY AREA. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE........CM T/A: 7 DAYS.......CM U372988 PLEASE READ ECRA 2011-01000 AB, TO ACCOMPLISHED THE "IN DEPTH CLEAN UP" PER STEP 2(B). THE FLOOR BOARDS AND GALLEY MATS HAVE TO BE PULLED UP.  WILL NEED A BUNCH OF SUPPLIES AND PROBABLY ATLEAST 2 SHIFTS TO ACCOMPLISH. SUGGEST ONLY ASSIGN TO HUBS. REF LOGPAGE IN NARRATIVE IS INCORRECT SHOULD  BE L/P 6691015 REMOVED AFT CARGO AFT BULK HEAD NO SIGNS OF WATER LEAKING FROM ABOVE FLOOR INSPECTED AREA NO DAMGE FOUND COMPLYED WITH ECRA 2011-01000 IN-DEPTH CLEANUP AND AND SUPPLEMENTAL INSPECTION AND CLOSED BULKHEAD PNL
